Academic Staff


Associate Professor

Dr. Wang Zhi-an
王治安博士

BS, MS (Hubei), Ph.D (Alberta)

TU805, Yip Kit Chuen Bldg.

2766 6926

Personal Website


Qualifications
  • Ph.D (Applied Mathematics):  University of Alberta, Canada 2007
  • M.S. (Mathematics): Central China Normal University, China, 2001
  • B.S. (Mathematical Education): Central China Normal University,  China, 1998

 

Research Interests
  • Mathematical modeling and analysis on chemotaxis
  • Traveling waves in reaction-diffusion system
  • Mathematical Physics

 

Selected Publications
  • Z. Wang, Z. Xiang and P. Yu, Asymptotic dynamics on a singular chemotaxis system modeling onset of tumor angiogenesis, J. Differential Equations, 260:2225-2258, 2016.
  • H. Jin and Z. Wang, Boundedness, blowup and critical mass phenomenon in competing chemotaxis, J. Differential Equations, 260:162-196, 2016.
  • M. Ma and Z. Wang, Global bifurcation and stability of steady states for a reaction-diffusion-chemotaxis model with volume-filling effect, Nonlinearity, 28: 2639-2660, 2015.
  • M. Mei, H. Peng and Z. Wang,Asymptotic profile of a parabolic-hyperbolic system with boundary effect arising from tumor angiogenesis, J. Differential Equations, 259: 5168-5191, 2015.
  • M. Ma and Z. Wang, Global bifurcation and stability of steady states for a reaction-diffusion-chemotaxis model with volume-filling effect, Nonlinearity, 28: 2639-2660, 2015.M. Ma and Z. Wang, Global bifurcation and stability of steady states for a reaction-diffusion-chemotaxis model with volume-filling effect, Nonlinearity, 28: 2639-2660, 2015.
  • J. Li. T. Li and Z. Wang,Stability of traveling waves of the Keller-Segel system with logarithmic sensitivity, Math. Models Methods Appl. Sci., 24(14): 2819-2849, 2014.
  • Y.S. Tao and Z. Wang, Competing effects of attraction vs. repulsion in chemotaxis, Math. Models Methods Appl. Sci., 23: 1-36, 2013.
  • M.J. Ma, C.H. Ou and Z. Wang, Stationary solutions of a volume filling chemotaxis model with logistic growth and their stability, SIAM J. Appl. Math., 72: 740-766, 2012.
  • Z. Wang, M. Winkler and D. Wrzosek, Global regularity vs. infinite-time singularity formation in a chemotaxis model with volume filling effect and degenerate diffusion, SIAM J. Math. Anal., 44: 3502-3525, 2012.
  • T. Li and Z. Wang, Nonlinear stability of traveling waves to a hyperbolic-parabolic system modeling chemotaxis, SIAM J. Appl. Math., 70: 1522-1541, 2009.
  • Z. Wang and T. Hillen,Classical solutions and pattern formation for a volume filling chemotaxis model, Chaos 17, 037108, 2007.


Back to Top